Munoz wrote: Hi everybody, days before I was concerned because I was taking SF722 and no die-off symtomps, well, they are back, I am still with the diet ( concern about my weight though) and taking the SF722 and oregano oil and garlic pills not at the same time but thru the day, I hope the combination is doing something, I feel dizzy, brain-foggy, sleepy and nauseas and itchy eyes again, besides I add coconut oil to my food, and take Multivitamins, calcium, molybdenum, Milk Thistle and Vitamin C.
I did slow down with the Yogurt, just once a day, I love it, but I think I have an intollerance because my joints are swollen in the morning when I have a lot.
Anyone have a tip how to gain weight without messing up the diet ( I eat lots of avocado so that one does not help)
I wish you all a blessed happy New Year!!
Most of the candida die-off symptoms are caused by acetaldehyde. Acetaldehyde is produced by the fungus and is very toxic to the body. It is not excretated but accumulate in body tissues, muscles, and joins. It causes pain, irritation, and a general toxic state affecting the brain and vision. Chelated Molybdenum (a mineral) brakes down acetaldehyde in acetic acid, then the detox organs are able to excrete it. This is why molybdenum is important to detox acetaldehyde. It doesn’t affect your liver in any way. Die-off can occur at any time during a treatment, sometimes, it goes and comes depending on the diet and supplements. Take Molybdenum, high doses of Vitamin C, and fiber.
Regarding to yogurt, becareful, many candida sufferers can not tolerate it because they are developed Casein intolerance and have antibodies against it. Casein is a top allergen.